Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 16, Pages 807-825
http://dx.doi.org/10.1155/S0161171204306125

Eigenstructure of the equilateral triangle. Part III. The Robin problem

Department of Applied Mathematics, Kettering University, 1700 West Third Avenue, Flint 48504-4898, MI, USA

Received 16 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Jan Finjord, Aksel Hiorth, Unn H. a Lad, and Svein M. Skjæveland, “NMR for equilateral triangular geometry under conditions of surface relaxivity—analytical and random walk solution,” Transport in Porous Media, vol. 69, no. 1, pp. 33–53, 2006. View at Publisher · View at Google Scholar
  • R.S. Laugesen, and B.A. Siudeja, “Sums of Laplace eigenvalues—rotationally symmetric maximizers in the plane,” Journal of Functional Analysis, vol. 260, no. 6, pp. 1795–1823, 2011. View at Publisher · View at Google Scholar
  • H. Begehr, and T. Vaitekhovich, “Harmonic Dirichlet problem for some equilateral triangle,” Complex Variables and Elliptic Equations, vol. 57, no. 2-4, pp. 185–196, 2012. View at Publisher · View at Google Scholar
  • Subhasis Panda, Tapomoy Guha Sarkar, and Sugata Pratik Khastgir, “Metric deformation and boundary value problems in 2D,” Progress of Theoretical Physics, vol. 127, no. 1, pp. 57–70, 2012. View at Publisher · View at Google Scholar
  • A. S. Fokas, and K. Kalimeris, “Eigenvalues for the Laplace Operator in the Interior of an Equilateral Triangle,” Computational Methods and Function Theory, 2013. View at Publisher · View at Google Scholar
  • D. S. Grebenkov, and B.-T. Nguyen, “Geometrical Structure of Laplacian Eigenfunctions,” SIAM Review, vol. 55, no. 4, pp. 601–667, 2013. View at Publisher · View at Google Scholar
  • Aksoy, and Çelebi, “Polyharmonic robin problem for complex linear partial differential equations,” Complex Variables and Elliptic Equations, vol. 59, no. 12, pp. 1679–1695, 2014. View at Publisher · View at Google Scholar